On the unlinkability of randomization-enhanced Chaum's blind signature scheme

Hsiang An Wen, Sheng Yu Hwang, Tzonelih Hwang

Research output: Contribution to journalArticlepeer-review

Abstract

Fan, Chen and Yeh proposed a randomization-enhanced Chaum's blind signature scheme in 2000. Recently, Li, Zhang and Kou claimed that Fan et al.'s blind signature scheme cannot satisfy the unlinkabilty property of the blind signature. However, this letter demonstrates that Li et al.'s claim was wrong, i.e., Fan et al.'s blind signature scheme still holds the unlinkability property.

Original languageEnglish
Pages (from-to)799-803
Number of pages5
JournalApplied Mathematics and Computation
Volume164
Issue number3
DOIs
Publication statusPublished - 2005 May 25

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the unlinkability of randomization-enhanced Chaum's blind signature scheme'. Together they form a unique fingerprint.

Cite this